Alert archive / Ohio / River Flood Warnings in 2011
River Flood Warning 42, NWS Wilmington, OH
NWS Wilmington, OH issued this river flood warning at Apr 19, 2011, 4:11 PM EDT for Hocking County, Ohio. It was in force for 48 hr.
The area
The counties it named.
The facts
- Issued
- Apr 19, 2011, 4:11 PM EDT (20:11 UTC)
- Expired
- Apr 21, 2011, 4:26 PM EDT
- In force
- 48 hr
- Issued by
- NWS Wilmington, OH
- Flood severity
- Minor
County Hocking County, OH
The radar
The Cincinnati radar (KILN), 116 km from the middle of the area, began a volume at 20:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Hocking River at Enterprise (ENTO1). The gauge peaked at 15.06 ft at Apr 20, 2011, 1:00 PM EDT.
- Action stage
- 9 ft
- Minor stage
- 12 ft
- Moderate stage
- 16 ft
- Major stage
- 21 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03157500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
940 WGUS41 KILN 192011 FLWILN BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE WILMINGTON OH 411 PM EDT TUE APR 19 2011 ...THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS... HOCKING RIVER AT ENTERPRISE PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...DO NOT DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER DEPTH MAY BE DEEPER THAN IT APPEARS. STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER ALL HAZARDS RADIO. && OHC073-200811- /O.NEW.KILN.FL.W.0042.110419T2011Z-110421T0300Z/ /ENTO1.1.ER.110419T1945Z.110420T0000Z.110420T2100Z.NO/ 411 PM EDT TUE APR 19 2011 THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A * FLOOD WARNING FOR THE HOCKING RIVER AT ENTERPRISE * UNTIL WEDNESDAY EVENING. * AT 3 PM THE STAGE WAS 11.6 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12 FEET. * THE RIVER WILL RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 14.5 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW AFTERNOON. * AT STAGES NEAR 15.0 FEET, WATER SPILLS ONTO PORTIONS OF US 33 NEAR ENTERPRISE. SOME AREAS OF ROCKBRIDGE EXPERIENCE FLOODING...AS WELL AS NUMEROUS LOW LYING ROADS NEAR SUGAR GROVE. PORTIONS OF ROUTE 93 SOUTH OF LOGAN BECOME FLOODED. $$
9 follow-up statements
097 WGUS81 KILN 200124 FLSILN FLOOD STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 924 PM EDT TUE APR 19 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... HOCKING RIVER AT ENTERPRISE OHC073-200924- /O.EXT.KILN.FL.W.0042.000000T0000Z-110421T1300Z/ /ENTO1.1.ER.110419T1958Z.110420T1200Z.110421T0700Z.NO/ 924 PM EDT TUE APR 19 2011 ...FLOODING NOW EXPECTED TO CONTINUE UNTIL THURSDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE HOCKING RIVER AT ENTERPRISE * UNTIL THURSDAY MORNING. * AT 9 PM THE STAGE WAS 13.7 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 14.8 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY MORNING. * AT STAGES NEAR 15.0 FEET, WATER SPILLS ONTO PORTIONS OF US 33 NEAR ENTERPRISE. SOME AREAS OF ROCKBRIDGE EXPERIENCE FLOODING...AS WELL AS NUMEROUS LOW LYING ROADS NEAR SUGAR GROVE. PORTIONS OF ROUTE 93 SOUTH OF LOGAN BECOME FLOODED. $$
139 WGUS81 KILN 200910 FLSILN FLOOD STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 510 AM EDT WED APR 20 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS... BIG DARBY CREEK AT DARBYVILLE ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... SCIOTO RIVER AT CIRCLEVILLE SCIOTO RIVER AT PIKETON ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... GREAT MIAMI RIVER AT MIAMITOWN HOCKING RIVER AT ENTERPRISE OHC061-201710- /O.CON.KILN.FL.W.0041.000000T0000Z-110423T0027Z/ /MIAO1.1.ER.110419T1855Z.110420T1200Z.110422T1827Z.NO/ 510 AM EDT WED APR 20 2011 THE FLOOD WARNING CONTINUES FOR THE GREAT MIAMI RIVER AT MIAMITOWN * UNTIL FRIDAY EVENING. * AT 4 AM THE STAGE WAS 21.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 22.0 FEET BY THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY FRIDAY AFTERNOON. * AT STAGES NEAR 22.0 FEET, FLOOD WATERS AFFECT HOMES JUST NORTH OF MIAMITOWN. $$ OHC129-201710- /O.EXT.KILN.FL.W.0043.000000T0000Z-110422T0400Z/ /CRCO1.1.ER.110420T0520Z.110421T0000Z.110421T2200Z.NO/ 510 AM EDT WED APR 20 2011 THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER AT CIRCLEVILLE * UNTIL LATE THURSDAY NIGHT. * AT 4 AM THE STAGE WAS 14.3 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 14 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 15.3 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW EVENING. * AT STAGES NEAR 15.5 FEET, LOWLAND FLOODING CONTINUES...WHILE FLOODING BEGINS ALONG ISLAND ROAD. $$ OHC131-145-201709- /O.EXT.KILN.FL.W.0044.000000T0000Z-110423T1000Z/ /PKTO1.1.ER.110419T2333Z.110421T0600Z.110423T0400Z.NO/ 510 AM EDT WED APR 20 2011 THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER AT PIKETON * UNTIL SATURDAY MORNING. * AT 4 AM THE STAGE WAS 20.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 18 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 23.6 FEET BY AFTER MIDNIGHT TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY SATURDAY MORNING. * AT STAGES NEAR 23.0 FEET, BACKWATER FLOODING WORSENS ALONG CREEKS FLOWING INTO THE SCIOTO RIVER. STRETCHES OF SEVERAL LOW LYING ROADS NEAR THE RIVER ARE FLOODED. SCIOTO AND CAMP CREEK TOWNSHIPS IN SOUTHERN PIKE COUNTY EXPERIENCE THE MOST SIGNIFICANT FLOODING. $$ OHC073-201709- /O.CON.KILN.FL.W.0042.000000T0000Z-110421T1300Z/ /ENTO1.1.ER.110419T1958Z.110420T1200Z.110421T0700Z.NO/ 510 AM EDT WED APR 20 2011 THE FLOOD WARNING CONTINUES FOR THE HOCKING RIVER AT ENTERPRISE * UNTIL THURSDAY MORNING. * AT 4 AM THE STAGE WAS 14.4 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 14.8 FEET BY THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TOMORROW MORNING. * AT STAGES NEAR 15.0 FEET, WATER SPILLS ONTO PORTIONS OF US 33 NEAR ENTERPRISE. SOME AREAS OF ROCKBRIDGE EXPERIENCE FLOODING...AS WELL AS NUMEROUS LOW LYING ROADS NEAR SUGAR GROVE. PORTIONS OF ROUTE 93 SOUTH OF LOGAN BECOME FLOODED. $$ OHC049-097-129-200940- /O.CAN.KILN.FL.W.0045.000000T0000Z-110421T0900Z/ /DBVO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 510 AM EDT WED APR 20 2011 THE FLOOD WARNING IS CANCELLED FOR THE BIG DARBY CREEK AT DARBYVILLE * AT 4 AM THE STAGE WAS 8.1 FEET. * FLOOD STAGE IS 10 FEET. * THE RIVER WILL REMAIN BELOW FLOOD STAGE...RISING TO NEAR 9.8 FEET BY AFTER MIDNIGHT TONIGHT. * AT STAGES NEAR 10.0 FEET, LOWLAND FLOODING OCCURS ALONG BIG DARBY CREEK IN MADISON...FRANKLIN AND PICKAWAY COUNTIES. $$
420 WGUS81 KILN 201538 FLSILN FLOOD STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 1138 AM EDT WED APR 20 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... SCIOTO RIVER AT CIRCLEVILLE SCIOTO RIVER AT PIKETON HOCKING RIVER AT ENTERPRISE OHC129-202338- /O.EXT.KILN.FL.W.0043.000000T0000Z-110422T1400Z/ /CRCO1.1.ER.110420T0520Z.110421T0600Z.110422T0800Z.NO/ 1138 AM EDT WED APR 20 2011 ...FLOODING NOW EXPECTED TO CONTINUE UNTIL FRIDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER AT CIRCLEVILLE * UNTIL FRIDAY MORNING. * AT 10 AM THE STAGE WAS 14.7 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 14 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 16.1 FEET BY AFTER MIDNIGHT TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY MORNING. * AT STAGES NEAR 16 FEET, LOWLAND FLOODING CONTINUES ALONG THE RIVER AND ABOUT ONE FOOT OF WATER CAN BE EXPECTED ALONG PORTIONS OF ISLAND ROAD. $$ OHC131-145-202338- /O.EXT.KILN.FL.W.0044.000000T0000Z-110423T2200Z/ /PKTO1.1.ER.110419T2333Z.110421T1200Z.110423T1600Z.NO/ 1138 AM EDT WED APR 20 2011 ...FLOODING NOW EXPECTED TO CONTINUE UNTIL SATURDAY EVENING... THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER AT PIKETON * UNTIL SATURDAY EVENING. * AT 11 AM THE STAGE WAS 22.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 18 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 23.5 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY SATURDAY AFTERNOON. * AT STAGES NEAR 23 FEET, BACKWATER FLOODING WORSENS ALONG CREEKS FLOWING INTO THE SCIOTO RIVER. STRETCHES OF SEVERAL LOW LYING ROADS NEAR THE RIVER ARE FLOODED. SCIOTO AND CAMP CREEK TOWNSHIPS IN SOUTHERN PIKE COUNTY EXPERIENCE THE MOST SIGNIFICANT FLOODING. $$ OHC073-202337- /O.EXT.KILN.FL.W.0042.000000T0000Z-110421T1900Z/ /ENTO1.1.ER.110419T1958Z.110420T1500Z.110421T1300Z.NO/ 1138 AM EDT WED APR 20 2011 ...FLOODING NOW EXPECTED TO CONTINUE UNTIL THURSDAY AFTERNOON... THE FLOOD WARNING CONTINUES FOR THE HOCKING RIVER AT ENTERPRISE * UNTIL THURSDAY AFTERNOON. * AT 11 AM THE STAGE WAS 15.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE TOMORROW MORNING. * AT STAGES NEAR 15 FEET, WATER SPILLS ONTO PORTIONS OF US 33 NEAR ENTERPRISE. SOME AREAS OF ROCKBRIDGE EXPERIENCE FLOODING...AS WELL AS NUMEROUS LOW LYING ROADS NEAR SUGAR GROVE. PORTIONS OF ROUTE 93 SOUTH OF LOGAN BECOME FLOODED. $$
104 WGUS81 KILN 202227 FLSILN FLOOD STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 627 PM EDT WED APR 20 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... SCIOTO RIVER AT CIRCLEVILLE SCIOTO RIVER AT PIKETON HOCKING RIVER AT ENTERPRISE OHC129-210627- /O.CON.KILN.FL.W.0043.000000T0000Z-110422T1400Z/ /CRCO1.1.ER.110420T0520Z.110421T0600Z.110422T0800Z.NO/ 627 PM EDT WED APR 20 2011 THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER AT CIRCLEVILLE * UNTIL FRIDAY MORNING. * AT 5 PM THE STAGE WAS 15.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 14 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 16.1 FEET BY AFTER MIDNIGHT TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY MORNING. * AT STAGES NEAR 16.0 FEET, LOWLAND FLOODING CONTINUES ALONG THE RIVER AND ABOUT ONE FOOT OF WATER CAN BE EXPECTED ALONG PORTIONS OF ISLAND ROAD. $$ OHC131-145-210627- /O.CON.KILN.FL.W.0044.000000T0000Z-110423T2200Z/ /PKTO1.1.ER.110419T2333Z.110421T1200Z.110423T1600Z.NO/ 627 PM EDT WED APR 20 2011 THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER AT PIKETON * UNTIL SATURDAY EVENING. * AT 6 PM THE STAGE WAS 22.9 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 18 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 23.5 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY SATURDAY AFTERNOON. * AT STAGES NEAR 23.0 FEET, BACKWATER FLOODING WORSENS ALONG CREEKS FLOWING INTO THE SCIOTO RIVER. STRETCHES OF SEVERAL LOW LYING ROADS NEAR THE RIVER ARE FLOODED. SCIOTO AND CAMP CREEK TOWNSHIPS IN SOUTHERN PIKE COUNTY EXPERIENCE THE MOST SIGNIFICANT FLOODING. $$ OHC073-210627- /O.CON.KILN.FL.W.0042.000000T0000Z-110421T1900Z/ /ENTO1.1.ER.110419T1958Z.110420T1830Z.110421T1300Z.NO/ 627 PM EDT WED APR 20 2011 THE FLOOD WARNING CONTINUES FOR THE HOCKING RIVER AT ENTERPRISE * UNTIL THURSDAY AFTERNOON. * AT 6 PM THE STAGE WAS 14.9 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE TOMORROW MORNING. * AT STAGES NEAR 15.0 FEET, WATER SPILLS ONTO PORTIONS OF US 33 NEAR ENTERPRISE. SOME AREAS OF ROCKBRIDGE EXPERIENCE FLOODING...AS WELL AS NUMEROUS LOW LYING ROADS NEAR SUGAR GROVE. PORTIONS OF ROUTE 93 SOUTH OF LOGAN BECOME FLOODED. $$
345 WGUS81 KILN 210245 FLSILN FLOOD STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 1045 PM EDT WED APR 20 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... HOCKING RIVER AT ENTERPRISE OHC073-211045- /O.EXT.KILN.FL.W.0042.000000T0000Z-110421T1700Z/ /ENTO1.1.ER.110419T1958Z.110420T1830Z.110421T1100Z.NO/ 1045 PM EDT WED APR 20 2011 THE FLOOD WARNING CONTINUES FOR THE HOCKING RIVER AT ENTERPRISE * UNTIL THURSDAY AFTERNOON. * AT 10 PM THE STAGE WAS 14.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW MORNING. * AT STAGES NEAR 15.0 FEET, WATER SPILLS ONTO PORTIONS OF US 33 NEAR ENTERPRISE. SOME AREAS OF ROCKBRIDGE EXPERIENCE FLOODING...AS WELL AS NUMEROUS LOW LYING ROADS NEAR SUGAR GROVE. PORTIONS OF ROUTE 93 SOUTH OF LOGAN BECOME FLOODED. $$
019 WGUS81 KILN 210445 FLSILN FLOOD STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 1245 AM EDT THU APR 21 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... HOCKING RIVER AT ENTERPRISE OHC073-211245- /O.CON.KILN.FL.W.0042.000000T0000Z-110421T1700Z/ /ENTO1.1.ER.110419T1958Z.110420T1830Z.110421T1100Z.NO/ 1245 AM EDT THU APR 21 2011 THE FLOOD WARNING CONTINUES FOR THE HOCKING RIVER AT ENTERPRISE * UNTIL THIS AFTERNOON. * AT 12 AM THE STAGE WAS 14.2 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS MORNING. * AT STAGES NEAR 14.0 FEET, WATER SPILLS INTO KACHEMACHER PARK IN LOGAN AND ONTO STATE ROUTE 33 AT SOME LOCATIONS ALONG THE RIVER. ALSO... WATER WILL BE ACROSS STATE ROUTE 93 JUST SOUTH OF LOGAN. LOWLAND FLOODING ALSO OCCURS IN ROCKBRIDGE. $$
412 WGUS81 KILN 210846 FLSILN FLOOD STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 446 AM EDT THU APR 21 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... HOCKING RIVER AT ENTERPRISE OHC073-211646- /O.CON.KILN.FL.W.0042.000000T0000Z-110421T1700Z/ /ENTO1.1.ER.110419T1958Z.110420T1830Z.110421T1100Z.NO/ 446 AM EDT THU APR 21 2011 THE FLOOD WARNING CONTINUES FOR THE HOCKING RIVER AT ENTERPRISE * UNTIL THIS AFTERNOON. * AT 4 AM THE STAGE WAS 13.8 FEET. * FLOOD STAGE IS 12 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS AFTERNOON. * AT STAGES NEAR 14.0 FEET, WATER SPILLS INTO KACHEMACHER PARK IN LOGAN AND ONTO STATE ROUTE 33 AT SOME LOCATIONS ALONG THE RIVER. ALSO... WATER WILL BE ACROSS STATE ROUTE 93 JUST SOUTH OF LOGAN. LOWLAND FLOODING ALSO OCCURS IN ROCKBRIDGE. $$
101 WGUS81 KILN 211601 FLSILN FLOOD STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 1201 PM EDT THU APR 21 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS... BIG DARBY CREEK AT DARBYVILLE HOCKING RIVER AT ENTERPRISE OHC049-097-129-220001- /O.EXT.KILN.FL.W.0054.000000T0000Z-110422T0600Z/ /DBVO1.1.ER.110421T0820Z.110421T1830Z.110422T0000Z.NO/ 1201 PM EDT THU APR 21 2011 ...FLOODING NOW EXPECTED TO CONTINUE UNTIL LATE TONIGHT... THE FLOOD WARNING CONTINUES FOR THE BIG DARBY CREEK AT DARBYVILLE * UNTIL LATE TONIGHT. * AT 11 AM THE STAGE WAS 10.2 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10 FEET. * THE RIVER IS NEAR CREST AND WILL FALL BELOW FLOOD STAGE BY THIS EVENING. ADDITIONAL RAINFALL MAY CAUSE THE RIVER TO RISE ABOVE FLOOD STAGE AGAIN ON FRIDAY NIGHT. * AT STAGES NEAR 10.0 FEET, LOWLAND FLOODING OCCURS ALONG BIG DARBY CREEK IN MADISON...FRANKLIN AND PICKAWAY COUNTIES. $$ OHC073-220001- /O.EXT.KILN.FL.W.0042.000000T0000Z-110422T0230Z/ /ENTO1.1.ER.110419T1958Z.110420T1830Z.110421T2100Z.NO/ 1201 PM EDT THU APR 21 2011 ...FLOODING NOW EXPECTED TO CONTINUE UNTIL THIS EVENING... THE FLOOD WARNING CONTINUES FOR THE HOCKING RIVER AT ENTERPRISE * UNTIL THIS EVENING. * AT 11 AM THE STAGE WAS 12.8 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12 FEET. * THE RIVER WILL CONTINUE TO FALL AND DROP BELOW FLOOD STAGE THIS AFTERNOON. ADDITIONAL RAINFALL MAY CAUSE THE RIVER TO RISE ABOVE FLOOD STAGE AGAIN FRIDAY NIGHT. $$
985 WGUS81 KILN 212026 FLSILN FLOOD STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 426 PM EDT THU APR 21 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS... HOCKING RIVER AT ENTERPRISE OHC073-212056- /O.CAN.KILN.FL.W.0042.000000T0000Z-110425T0800Z/ /ENTO1.1.ER.110419T1958Z.110420T1830Z.110425T0200Z.NO/ 426 PM EDT THU APR 21 2011 THE FLOOD WARNING IS CANCELLED FOR THE HOCKING RIVER AT ENTERPRISE * AT 4 PM THE STAGE WAS 11.8 FEET. * FLOOD STAGE IS 12 FEET. * THE RIVER WILL CONTINUE TO FALL TO AROUND 8 FEET FRIDAY AFTERNOON AND THEN REACT WITH A SHARP RISE DUE TO RAINFALL THAT IS EXPECTED TO BEGIN FRIDAY MORNING. THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE FRIDAY NIGHT AND A NEW FLOOD WARNING WILL BE NEEDED IF THE RAINFALL DEVELOPS AS EXPECTED. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this river flood warning went out at Apr 19, 2:12 PM EDT, 1 hour 59 minutes earlier.
Area forecast discussion, Apr 19, 2:12 PM EDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 212 PM EDT TUE APR 19 2011 .SYNOPSIS... SHOWERS AND THUNDERSTORMS WILL ACCOMPANY A WARM FRONT AS IT LIFTS SLOWLY NORTHWARD THROUGH OHIO TODAY. A STRONG COLD FRONT CONTAINING ABUNDANT MOISTURE WILL CROSS THE REGION LATE TONIGHT INTO WEDNESDAY. HIGH PRESSURE AND DRIER AIR WILL BUILD IN WEDNESDAY NIGHT AND THURSDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... UPDATED THE POPS TO LOWER THEM S OF WRM FRONT WHICH RUNS ACROSS SRN OH. KEPT 100 POPS ACROSS THE N WITH THE AREA CONVECTION. EXPECT THE AREA TO PUSH NE OF THE FA BY 00Z. LOWERED TEMPS IN THE N DUE TO THE RAIN AND COLD NE FLOW. && .SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY/... A STRONG COLD FRONT EXTENDING FROM A GREAT LAKES LOW WILL CROSS THE AREA TONIGHT INTO EARLY WEDNESDAY. ALL MODELS INDICATE A SWATH OF ABUNDANT MOISTURE AND CONVERGENCE ALONG THE FRONT SO WENT WITH 100 POPS FOR SHOWERS AND THUNDERSTORMS. EXPECT A SQUALL LINE TO DEVELOP AHEAD OF THE FRONT ENERGIZED BY A 60 KNOT 850 MB JET. SEVERE WIND GUSTS WILL PROBABLY ACCOMPANY THE SQUALL LINE...WITH ISOLATED TORNADOES POSSIBLE ALONG BROKEN SEGMENTS OF THE LINE. DECREASING INSTABILITY DURING THE NIGHT MAY BE A LIMITING FACTOR TO THE SEVERE WEATHER THREAT AS THE SQUALL LINE PROGRESSES TO EASTERN COUNTIES. PRECIPITABLE WATER OVER 200% OF NORMAL WILL RESULT IN HEAVY RAIN AND LOCALIZED FLOODING. THE COLD FRONT WILL PROCEED QUICKLY EASTWARD ON WEDNESDAY...FOLLOWED BY HIGH PRESSURE AND DRY AIR ON WEDNESDAY NIGHT. ALSO KEPT THURSDAY DRY SINCE IT APPEARS MOISTURE ASSOCIATED WITH THE NEXT WAVE OF LOW PRESSURE WILL REMAIN SOUTHWEST THROUGH THE DAY. CLOUDS...PRECIPITATION AND COLD ADVECTION SHOULD KEEP HIGH TEMPERATURES MAINLY IN THE 50S AND 60S ON WEDNESDAY AND THURSDAY. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... UNSETTLED CONDITIONS WILL BECOME REESTABLISHED ACROSS THE OHIO VALLEY THROUGH THE PERIOD. A WARM FRONT WILL DEVELOP ON THURSDAY NIGHT AND LIFT NORTH ON FRIDAY. AS LOW PRESSURE PASSES TO THE NORTH IT WILL BRING A COLD FRONT THROUGH LATE FRIDAY NIGHT OR EARLY SATURDAY. IT APPEARS THAT THIS FRONT WILL STALL JUST SOUTH OF THE REGION AND THEN LIFT BACK NORTH AS WEAK WAVES MOVE ALONG THE BOUNDARY AT THE BEGINNING OF THE WEEK. COOLER TEMPERATURES ON THURSDAY AND THURSDAY NIGHT WILL BE REPLACED BY NEAR TO ABOVE NORMAL READINGS FOR THE REST OF THE PERIOD. && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... WRMFNT REMAINS DRAPED ACROSS THE FA...RUNNING FROM NR CVG-UNI. AREA OF SHRA AND TSRA IS WORKING E ACROSS THE NRN TAFS...N OF THE FNT...WILL PUSH THRU CMH/LCK BY 22Z. WRMFNT SHOULD WORK N THIS AFTN AHEAD OF DEEPENING LOW OUT OVER THE PLAINS. THIS SHOULD ALLOW CIGS TO GO VFR ACROSS THE SRN TAFS THIS AFTN. CIGS WILL SLOWLY IMPROVE TO VFR IN THE N AS THE WARM FRONT LIFTS N LATE THIS AFTN INTO THE EVENING. AS LOW EJECTS FROM THE MS VALLEY INTO THE GREAT LAKES TONIGHT...A CDFNT WILL SWING ACROSS THE REGION BETWEEN 06Z AND 12Z. EXPECT LINE OF TSTMS TO DEVELOP AHEAD OF THE FNT. SOME TSTMS COULD BE STRONG TO SEVERE. KEPT PREVIOUS SHIFTS FCST OF WINDS GUSTS TO 28KTS. THEY COULD BE HIGHER BUT DIDNT WANT TO GO TOO CRAZY WITH WIND GUSTS AT THIS TIME. WINDS WILL SHIFT TO THE WEST BEHIND THE LINE. STRONG PRESSURE GRADIENT IN THE COLD ADVECTION BEHIND THE FRONT WILL KEEP WINDS UP WITH GUSTS UP TO 28KTS POSSIBLE. OUTLOOK...GUSTY WEST TO NORTHWEST WINDS EXPECTED ON WEDNESDAY. SHOWERS AND THUNDERSTORMS EXPECTED FRIDAY INTO SATURDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...CONIGLIO NEAR TERM...CONIGLIO SHORT TERM...CONIGLIO LONG TERM... AVIATION...SITES
Hazardous weather outlook, Apr 19, 5:02 AM EDT, 11 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 502 AM EDT TUE APR 19 2011 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-200915- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 502 AM EDT TUE APR 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY. A FEW STORMS MAY PRODUCE HAIL. IN ADDITION...LOCALLY HEAVY RAIN MAY OCCUR...ESPECIALLY WHERE STORMS ARE TRAINING. THIS MAY RESULT IN LOCALIZED FLOODING. THE POTENTIAL EXISTS FOR A WELL ORGANIZED SQUALL LINE TO DEVELOP TO OUR WEST AND TRACK ACROSS THE AREA TONIGHT. THE MAIN THREAT WILL BE DAMAGING WINDS AND ISOLATED TORNADOES. HEAVY RAIN AND FLOODING WILL ALSO BE POSSIBLE WITH THE SQUALL LINE. CHECK THE LATEST FORECAST FOR UPDATED INFORMATION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE SEVERE WEATHER THREAT WILL CONTINUE EARLY WEDNESDAY AS THE COLD FRONT MOVES EAST. THE THREAT WILL DIMINISH BY WEDNESDAY AFTERNOON AS HIGH PRESSURE MOVES IN BEHIND THE FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Local storm report, Apr 19, 2:36 PM EDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
236 PM EDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM FLOOD BALTIMORE 39.85N 82.61W
04/19/2011 FAIRFIELD OH TRAINED SPOTTER
STORM TOTAL RAINFALL HAS BEEN 2.0 INCHES. LEITNAKER AND
HOLDER ROADS ARE BOTH CLOSED IN SPOTS DUE TO FLOODING.
&&
KURZLocal storm report, Apr 19, 2:43 PM EDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
243 PM EDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0238 PM HAIL BALTIMORE 39.85N 82.61W
04/19/2011 E0.75 INCH FAIRFIELD OH TRAINED SPOTTER
&&
HUGHESLocal storm report, Apr 19, 3:15 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
315 PM EDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0313 PM FLASH FLOOD BEAVERCREEK 39.73N 84.06W
04/19/2011 GREENE OH LAW ENFORCEMENT
MULTIPLE ROAD CLOSURES DUE TO STANDING WATER COUNTY-WIDE
0313 PM FLASH FLOOD BEAVERCREEK 39.73N 84.06W
04/19/2011 GREENE OH COUNTY OFFICIAL
MULTIPLE ROAD CLOSURES DUE TO HIGH WATER
&&
ASLLocal storm report, Apr 19, 3:17 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
317 PM EDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM FLASH FLOOD DAYTON 39.78N 84.20W
04/19/2011 MONTGOMERY OH COUNTY OFFICIAL
MULTIPLE ROAD CLOSURES DUE TO PONDING OF WATER
0315 PM FLOOD DAYTON 39.78N 84.20W
04/19/2011 MONTGOMERY OH COUNTY OFFICIAL
MULTIPLE ROADS CLOSED DUE TO PONDING OF WATER
&&
ASLLocal storm report, Apr 19, 3:18 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WILMINGTON OH
318 PM EDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM FLOOD DAYTON 39.78N 84.20W
04/19/2011 MONTGOMERY OH COUNTY OFFICIAL
MULTIPLE ROAD CLOSURES DUE TO PONDING OF WATER
&&
ASLLocal storm report, Apr 19, 3:48 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
348 PM EDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0348 PM HEAVY RAIN BEAVERCREEK 39.73N 84.06W
04/19/2011 M3.52 INCH GREENE OH PUBLIC
&&
ASLThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 2:54 AM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont, Hamilton | 39 min |
| Apr 19, 3:32 AM EDT | Severe Thunderstorm Warning | ILN | Brown, Clinton, Highland | 23 min |
| Apr 19, 3:45 AM EDT | Special Weather Statement | ILN | Clermont, Hamilton | 60 min |
| Apr 19, 4:11 AM EDT | Special Weather Statement | ILN | Brown | 64 min |
| Apr 19, 4:20 AM EDT | Areal Flood Warning | ILN | Clermont, Hamilton | 7 hr |
| Apr 19, 4:46 AM EDT | Special Weather Statement | ILN | Highland | 59 min |
| Apr 19, 6:12 AM EDT | Areal Flood Warning | ILN | Hamilton | 3 hr |
| Apr 19, 7:12 AM EDT | Areal Flood Advisory | ILN | Butler, Clinton, Greene, Montgomery, Preble, Warren | 3 hr |
| Apr 19, 9:08 AM EDT | Flash Flood Warning | ILN | Clermont | 3 hr |
| Apr 19, 9:20 AM EDT | Special Weather Statement | ILN | Brown | 55 min |
| Apr 19, 9:27 AM EDT | Special Weather Statement | ILN | Highland | 63 min |
| Apr 19, 11:14 AM EDT | Special Weather Statement | ILN | Clinton, Warren | 61 min |
| Apr 19, 11:40 AM EDT | Areal Flood Warning | ILN | Brown, Butler, Clermont, Clinton, Hamilton, Highland and 1 more | 3 hr |
| Apr 19, 11:47 AM EDT | Special Weather Statement | ILN | Greene, Montgomery, Preble | 58 min |
| Apr 19, 11:50 AM EDT | Areal Flood Advisory | ILN | Pike, Ross | 3 hr |
| Apr 19, 12:01 PM EDT | Special Weather Statement | ILN | Darke | 44 min |
| Apr 19, 12:22 PM EDT | River Flood Warning | ILN | Clermont, Hamilton, Warren | 9 hr |
| Apr 19, 12:22 PM EDT | River Flood Warning | ILN | Clermont, Hamilton | 9 hr |
| Apr 19, 12:57 PM EDT | Areal Flood Advisory | ILN | Clark, Greene, Montgomery, Preble | 11 hr |
| Apr 19, 1:45 PM EDT | Special Weather Statement | ILN | Pickaway | 60 min |
| Apr 19, 2:14 PM EDT | Special Weather Statement | ILN | Fairfield | 31 min |
| Apr 19, 2:19 PM EDT | River Flood Warning | ILN | Hamilton | 5 days |
| Apr 19, 2:30 PM EDT | Areal Flood Advisory | ILN | Fairfield, Fayette, Franklin, Hocking, Licking, Madison and 2 more | 6 hr |
| Apr 19, 2:42 PM EDT | River Flood Advisory | ILN | Clermont, Hamilton | 49 hr |
| Apr 19, 3:36 PM EDT | River Flood Advisory | ILN | Hamilton | 28 hr |
| Apr 19, 3:54 PM EDT | Flood Watch | ILN | Brown, Butler, Clermont, Clinton, Fairfield, Fayette and 10 more | 17 hr |
| Apr 19, 5:51 PM EDT | Areal Flood Warning | ILN | Warren | 52 hr |
| Apr 19, 6:39 PM EDT | River Flood Warning | ILN | Pickaway | 9 days |
| Apr 19, 6:39 PM EDT | River Flood Warning | ILN | Pike, Scioto | 11 days |
| Apr 19, 6:57 PM EDT | River Flood Warning | ILN | Franklin, Madison, Pickaway | 10 hr |
| Apr 19, 7:20 PM EDT | River Flood Warning | ILN | Miami, Shelby | 2 hr |
| Apr 19, 7:22 PM EDT | River Flood Warning | ILN | Butler, Montgomery, Warren | 3 hr |
Nearby
River Flood Warnings in Ohio, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.